Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I am spotting a lot y?

Just out of no where I start spotting I have no idea why I have not had my period though but I am spotting I did have the shot like 6 months ago but I only got it one time cause I dont have medical insearance is there anyone on here that could tell me y I am spotting?

Answer Question
 
MRS.GARVERT

Asked by MRS.GARVERT at 5:36 PM on Dec. 19, 2008 in Trying to Conceive

Level 1 (0 Credits)
Answers (3)
  • its normal
    Anonymous

    Answer by Anonymous at 7:37 PM on Dec. 19, 2008

  • I would say it could be from having the shot. Maybe your body is just now getting into the rhythm of things and you are getting ready to start your period finally. My sis took the shots and it did horrid things to her system. She would not have a period for months at a time, and when she finally did she said it was horrible and went on forever, and then time to take the shot and same thing again. I think if I were you I'd do some research on your shot you took and see. If you are concened, you might check out a crisis pregnancy center or family planning center and see what they say.
    Central_IL_Mom

    Answer by Central_IL_Mom at 1:01 AM on Dec. 22, 2008

  • Oh, I forgot to say.......it could be instead of having periods, you are just spotting and it's alot lighter? I'd still research it and see!
    Central_IL_Mom

    Answer by Central_IL_Mom at 1:02 AM on Dec. 22, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.